×

Found 4,317 Documents (Results 1–100)

100
MathJax

Green-Samoilenko function of linear extensions of dynamical systems on a torus. (English. Ukrainian original) Zbl 07556997

J. Math. Sci., New York 263, No. 2, 238-247 (2022); translation from Neliniĭni Kolyvannya 23, No. 4, 476-483 (2020).
MSC:  34A30 34C40 34B27
PDF BibTeX XML Cite
Full Text: DOI

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 1486.81147

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software